English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the cluster structure of linear-chain fermionic wave functions

MPS-Authors
/persons/resource/persons20258

Diercksen,  Geerd H. F.
Molecular Physics, Stellar Astrophysics, MPI for Astrophysics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Paldus, J., Sako, T., & Diercksen, G. H. F. (2015). On the cluster structure of linear-chain fermionic wave functions. Journal of Mathematical Chemistry, 53(2), 629-650. doi:10.1007/s10910-014-0445-7.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0026-AB0C-B
Abstract
There is no abstract available